RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2013, Volume 9, Number 4, Pages 536–581 (Mi jmag579)  

This article is cited in 3 scientific papers (total in 3 papers)

On Non-Gaussian Limiting Laws for Certain Statistics of Wigner Matrices

A. Lytova

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv 61103, Ukraine

Abstract: This paper is a continuation of our papers [12–14] in which the limiting laws of fluctuations were found for the linear eigenvalue statistics $\mathrm{Tr} \varphi (M^{(n)})$ and for the normalized matrix elements $\sqrt{n}\varphi_{jj}(M^{(n)})$ of differentiable functions of real symmetric Wigner matrices $M^{(n)}$ as $n\rightarrow\infty$. Here we consider another spectral characteristic of Wigner matrices, $\xi^{A} _{n}[\varphi ]=\mathrm{Tr} \varphi (M^{(n)})A^{(n)}$, where $\{A^{(n)}\}_{n=1}^\infty$ is a certain sequence of non-random matrices. We show first that if $M^{(n)}$ belongs to the Gaussian Orthogonal Ensemble, then $\xi^{A} _{n}[\varphi ]$ satisfies the Central Limit Theorem. Then we consider Wigner matrices with i.i.d. entries possessing the entire characteristic function and find the limiting probability law for $\xi^{A} _{n}[\varphi ]$, which in general is not Gaussian.

Key words and phrases: Wigner matrices, spectral characteristics, central limit theorem.

Full text: PDF file (330 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 60F05, 15B52; Secondary 15A18
Received: 02.04.2012
Language:

Citation: A. Lytova, “On Non-Gaussian Limiting Laws for Certain Statistics of Wigner Matrices”, Zh. Mat. Fiz. Anal. Geom., 9:4 (2013), 536–581

Citation in format AMSBIB
\Bibitem{Lyt13}
\by A.~Lytova
\paper On Non-Gaussian Limiting Laws for Certain Statistics of~Wigner Matrices
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2013
\vol 9
\issue 4
\pages 536--581
\mathnet{http://mi.mathnet.ru/jmag579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325604900006}


Linking options:
  • http://mi.mathnet.ru/eng/jmag579
  • http://mi.mathnet.ru/eng/jmag/v9/i4/p536

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Vasilchuk, “On the Fluctuations of Entries of Matrices whose Randomness is due to Classical Groups”, Zhurn. matem. fiz., anal., geom., 10:4 (2014), 451–484  mathnet  crossref  mathscinet
    2. A. Lytova, L. Pastur, “On a limiting distribution of singular values of random band matrices”, Zhurn. matem. fiz., anal., geom., 11:4 (2015), 311–332  mathnet  crossref  mathscinet
    3. L. Erdos, D. Schroder, “Fluctuations of functions of Wigner matrices”, Electron. Commun. Probab., 21 (2016), 15  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:134
    Full text:27
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020